# SDR CA960110005

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5480
- Condition: Cracked
- Location: Nr1 Socket
- Part time: 1,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PROPELLER RECEIVED FOR CALENDAR TIME OVERHAUL. AS PER SERVICE BULLETIN 205B EDDY CURRENT CRACK DETECTION WAS PERFORMED ON PROPELLER HUB THREADED SOCKETS. CRACK DETECTED ON #1 SOCKET.
